Alert archive / Arizona / Wind Advisories in 2010
Wind Advisory 4, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Mar 30, 2010, 3:44 AM MST for 5 counties in Arizona. It took effect at Mar 31, 2010, 9:00 AM MST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2010, 3:44 AM MST (10:44 UTC)
- In effect from
- Mar 31, 2010, 9:00 AM MST
- Expired
- Mar 31, 2010, 7:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3810 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
773 WWUS75 KFGZ 301044 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 344 AM MST TUE MAR 30 2010 AZZ012>014-016-017-040-301845- /O.UPG.KFGZ.HW.A.0002.100331T1700Z-100401T0300Z/ /O.NEW.KFGZ.WI.Y.0004.100331T1600Z-100401T0200Z/ /O.CON.KFGZ.WI.Y.0003.100330T1800Z-100331T0200Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...HEBER... HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON... KYKOTSMOVI 344 AM MST TUE MAR 30 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. A STRONG PACIFIC STORM SYSTEM WILL BRING SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO NEAR 50 MPH ACROSS THE LITTLE COLORADO RIVER VALLEY AND VICINITY...EASTERN MOGOLLON RIM...AND WHITE MOUNTAINS. THESE STRONG WINDS ARE EXPECTED START IN THE LATE MORNING AND AND WILL LAST INTO THE LATE EVENING. ON WEDNESDAY AS A COLD FRONT MOVES CLOSER TO ARIZONA...ANOTHER PERIOD OF STRONG WINDS ARE EXPECTED TO DEVELOP WITH WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS AROUND 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ004>007-009>011-015-039-301845- /O.NEW.KFGZ.WI.Y.0004.100331T1600Z-100401T0200Z/ /O.CON.KFGZ.WI.Y.0003.100330T1800Z-100331T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- WESTERN MOGOLLON RIM-BLACK MESA AREA- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...FLAGSTAFF...WILLIAMS...MUNDS PARK... NAVAJO N.M. 344 AM MST TUE MAR 30 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. STRONG SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH ARE EXPECTED TO DEVELOP BY LATE THIS MORNING ACROSS THE ADVISORY AREAS. THESE WINDS ARE EXPECTED TO PEAK IN THE LATE AFTERNOON AND EARLY EVENING HOURS AND WILL DIMINISH TO AROUND 15 TO 20 MPH AFTER AFTER SUNSET. THE STRONGEST WINDS ARE EXPECTED ON THE NORTHEAST SLOPES OF THE KAIBAB PLATEAU TOWARD THE HOUSEROCK VALLEY. ON WEDNESDAY AS A COLD FRONT MOVES CLOSER TO ARIZONA...ANOTHER PERIOD OF STRONG WINDS ARE EXPECTED TO DEVELOP WITH WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS AROUND 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ008-018-037-038-301845- /O.NEW.KFGZ.WI.Y.0004.100331T1600Z-100401T0200Z/ YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...SELIGMAN...ASH FORK... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 344 AM MST TUE MAR 30 2010 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY. N WEDNESDAY...AS A COLD FRONT MOVES CLOSER TO ARIZONA...A PERIOD OF STRONG WINDS ARE EXPECTED TO DEVELOP WITH WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS AROUND 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
6 follow-up statements
101 WWUS75 KFGZ 301847 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1147 AM MST TUE MAR 30 2010 AZZ004>007-009>017-039-040-310300- /O.CON.KFGZ.WI.Y.0003.000000T0000Z-100331T0200Z/ /O.CON.KFGZ.WI.Y.0004.100331T1600Z-100401T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI 1147 AM MST TUE MAR 30 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY. THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A STRONG PACIFIC STORM SYSTEM WILL BRING SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO NEAR 50 MPH TO AREAS ALONG AND NORTH OF THE MOGOLLON RIM...WHITE MOUNTAINS AND COCONINO PLATEAU. THESE STRONG WINDS ARE EXPECTED START LATER THIS AFTERNOON AND AND WILL LAST INTO THE LATE EVENING. ON WEDNESDAY...AS A COLD FRONT MOVES CLOSER TO ARIZONA...ANOTHER PERIOD OF STRONG WINDS ARE EXPECTED TO DEVELOP WITH WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS AROUND 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ008-018-037-038-310300- /O.CON.KFGZ.WI.Y.0004.100331T1600Z-100401T0200Z/ YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...SELIGMAN...ASH FORK... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 1147 AM MST TUE MAR 30 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY. ON WEDNESDAY A STRONG PACIFIC LOW PRESSURE SYSTEM WILL MOVE CLOSER TO ARIZONA...BRINGING A PERIOD OF STRONG WINDS TO YAVAPAI AND NORTHERN GILA COUNTIES. WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS AROUND 50 MPH ARE EXPECTED FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
026 WWUS75 KFGZ 310141 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 641 PM MST TUE MAR 30 2010 AZZ004>007-009>017-039-040-310945- /O.EXP.KFGZ.WI.Y.0003.000000T0000Z-100331T0200Z/ /O.CON.KFGZ.WI.Y.0004.100331T1600Z-100401T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP...NAVAJO N.M....DILKON...KYKOTSMOVI 641 PM MST TUE MAR 30 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY... ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY. WIND GUSTS HAVE DIMINISHED BELOW 40 MPH THIS EVENING ACROSS NORTHERN ARIZONA...THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. ON WEDNESDAY...AS A COLD FRONT MOVES CLOSER TO ARIZONA...ANOTHER PERIOD OF STRONG WINDS IS EXPECTED TO DEVELOP WITH WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ008-018-037-038-310945- /O.CON.KFGZ.WI.Y.0004.100331T1600Z-100401T0200Z/ YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PRESCOTT...SELIGMAN...ASH FORK... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 641 PM MST TUE MAR 30 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY. ON WEDNESDAY A STRONG PACIFIC LOW PRESSURE SYSTEM WILL MOVE CLOSER TO ARIZONA...BRINGING A PERIOD OF STRONG WINDS TO YAVAPAI AND NORTHERN GILA COUNTIES. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
721 WWUS75 KFGZ 310211 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 711 PM MST TUE MAR 30 2010 AZZ004>018-037>040-311015- /O.CON.KFGZ.WI.Y.0004.100331T1600Z-100401T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 711 PM MST TUE MAR 30 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST WEDNESDAY. AS A COLD FRONT MOVES CLOSER TO ARIZONA WEDNESDAY...ANOTHER PERIOD OF STRONG WINDS IS EXPECTED TO DEVELOP WITH WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. THE STRONGEST WINDS ARE LIKELY IN THE LITTLE COLORADO RIVER VALLEY AND EXPOSED AREAS ALONG THE MOGOLLON RIM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
508 WWUS75 KFGZ 311005 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 305 AM MST WED MAR 31 2010 AZZ004>018-037>040-311815- /O.CON.KFGZ.WI.Y.0004.100331T1600Z-100401T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 305 AM MST WED MAR 31 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING. STRONG SOUTHWEST WINDS WILL DEVELOP ONCE AGAIN TODAY AS A COLD FRONT MOVES INTO THE SOUTHWEST. SOUTHWEST WINDS WILL INCREASE QUICKLY THIS MORNING...REACHING SPEEDS OF 20 TO 35 MPH WITH GUSTS FROM 40 TO 55 MPH BY LATE MORNING. THE HIGHEST WIND SPEEDS WILL BE FOUND EAST OF FLAGSTAFF...AND NORTH OF THE MOGOLLON RIM...BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
789 WWUS75 KFGZ 312012 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 112 PM MST WED MAR 31 2010 AZZ004>018-037>040-010200- /O.CON.KFGZ.WI.Y.0004.000000T0000Z-100401T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 112 PM MST WED MAR 31 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. STRONG SOUTHWEST WINDS HAVE DEVELOP ONCE AGAIN TODAY AS A COLD FRONT MOVES INTO THE SOUTHWEST. SOUTHWEST WINDS HAVE QUICKLY INCREASED THIS AFTERNOON...REACHING SPEEDS OF 30 TO 40 MPH WITH GUSTS FROM 40 TO 55 MPH. THE HIGHEST WIND SPEEDS WILL BE FOUND EAST OF FLAGSTAFF...AND NORTH OF THE MOGOLLON RIM. AREAS OF BLOWING DUST AND SAND ARE LIKELY IN THE LOWER ELEVATIONS OF THE LITTLE COLORADO RIVER VALLEY THIS AFTERNOON. MOTORISTS SHOULD USE CAUTION WHILE DRIVING IN THESE AREAS AS VISIBILITIES MAY BE REDUCED TO LESS THAN 1 MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
489 WWUS75 KFGZ 010202 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 702 PM MST WED MAR 31 2010 AZZ004>018-037>040-010315- /O.EXP.KFGZ.WI.Y.0004.000000T0000Z-100401T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... PAYSON...STRAWBERRY...YOUNG...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 702 PM MST WED MAR 31 2010 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. WIND GUSTS ACROSS NORTHERN ARIZONA HAVE MOSTLY DIMINISHED BELOW 40 MPH THIS EVENING...THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. A COLD FRONT WHICH WILL MOVE THROUGH THE REGION TONIGHT WILL BRING ANOTHER SHORT PERIOD OF SOUTHWEST WIND GUSTS AROUND 40 MPH...HOWEVER THESE CONDITIONS ARE NOT EXPECTED TO LAST MORE THAN AN HOUR OR TWO. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 30, 3:37 AM MST, 7 minutes earlier.
Area forecast discussion, Mar 30, 3:37 AM MST, 7 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE FLAGSTAFF AZ 337 AM MST TUE MAR 30 2010 ...CORRECTED AVIATION SECTION... .SYNOPSIS...MILD DAYTIME TEMPERATURES AND DRY CONDITIONS WILL REMAIN OVER NORTHERN ARIZONA TODAY...HOWEVER...STRONG SOUTHWEST WINDS WILL DEVELOP OVER MANY AREAS BY AFTERNOON. A STRONG STORM SYSTEM IS EXPECTED TO MOVE INTO THE SOUTHWEST BY WEDNESDAY NIGHT...BRINGING CONTINUED STRONG AND GUSTY SOUTHWEST WINDS...AS WELL AS ACCUMULATING MOUNTAIN SNOW AND VALLEY RAINFALL...THROUGH EARLY FRIDAY. && .DISCUSSION...HIGH PRESSURE WILL BEGIN TO BREAK DOWN TODAY AHEAD OF A COLD LATE-SEASON TROUGH DUE LATE WEDNESDAY THROUGH EARLY FRIDAY. DEEP MIXING AHEAD OF THE COLD FRONT WILL ALLOW FOR MANY AREAS TO REACH AND EXCEED WIND ADVISORY CRITERIA TODAY...HEADLINES ARE ALREADY OUT. WINDS WILL CONTINUE TO GUST OVERNIGHT TONIGHT AS WELL AS WEDNESDAY AND WEDNESDAY NIGHT AND A COLD FRONT MOVES THROUGH THE AREA. A HIGH WIND WATCH HAD BEEN ISSUED FOR WEDNESDAY...BUT MODEL DATA SHOWING THAT MOST AREAS WILL NOT SEE GUSTS THAT HIGH. WE HAVE CONVERTED THE WATCH TO A WIND ADVISORY FOR WEDNESDAY...AND WE HAVE ADDED ALL ZONES TO THAT PRODUCT. IN ADDITION TO THE WINDS...STRONG FRONTOGENESIS AND SHARPLY COLDER TEMPERATURES WILL LEAD TO RAIN AND SNOW SHOWERS BY WEDNESDAY EVENING. THESE SHOWERS WILL CONTINUE THROUGH THURSDAY NIGHT AND EARLY FRIDAY AS INSTABILITY DEVELOPS IN THE COLDER AIR ALOFT. MODELS ARE ALL OVER THE PLACE CONCERNING THE TIMING AND PRECIPITATION DEVELOPMENT...WITH THE 06Z GFS COMPLETING DISREGARDING THE SECOND IMPULSE THAT WAS SHOWN ON EARLIER RUNS. WE WILL CONTINUE THAT FOR NOW AND STICK WITH THE PLAN OF ONE IMPULSE WEDNESDAY NIGHT...THEN SOME INSTABILITY SHOWERS THURSDAY...AND ANOTHER IMPULSE THURSDAY NIGHT. OVERALL...QPF IS NOT HIGH ENOUGH TO WARRANT ANY SNOW HEADLINES AT THIS TIME. HGHTS WILL RECOVER OVER THE WEEKEND...BUT ANOTHER COLD SYSTEM WILL BRING WINDS AND SHOWERS BACK TO THE AREA MONDAY AND TUESDAY. && .AVIATION...FOR THE 12Z PACKAGE...VFR CONDITIONS ARE EXPECTED FOR THE NEXT 24 HOURS. AFT 17Z TUESDAY...WIDESPREAD SOUTHWEST WINDS AT 20-30KT GUSTING TO 45 KT. AFT 02Z WEDS...SOUTHWEST WINDS DECREASING TO 10-20KT. WILL AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES... ...WIND ADVISORY FROM 11 AM TO 7 PM MST TODAY FOR AZZ004>007-009>017-039-040. ...WIND ADVISORY FROM 10 AM MST WEDNESDAY MORNING THROUGH 7 PM MST WEDNESDAY EVENING FOR ALL FGZ PUBLIC ZONES. && PUBLIC.................PETERSON AVIATION...............DL VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Mar 29, 10:30 PM MST, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1030 PM MST MON MAR 29 2010 AZZ004>018-037>040-301200- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 1030 PM MST MON MAR 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...THIS EVENING AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ON TUESDAY...A STRONG PACIFIC STORM SYSTEM WILL BRING SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH ALONG AND NORTH OF THE MOGOLLON RIM. THESE STRONG WINDS ARE EXPECTED START IN THE LATE MORNING AND EARLY AFTERNOON HOURS AND WILL LAST INTO THE LATE EVENING...WITH A PEAK IN WINDS SPEEDS IN THE LATE AFTERNOON. A WIND ADVISORY IS IN EFFECT FROM 11 AM TO 7 PM ON TUESDAY FOR MOST OF NORTHERN ARIZONA FROM THE MOGOLLON RIM AND WHITE MOUNTAINS NORTHWARD. ON WEDNESDAY AS THE STORM MOVES CLOSER TO ARIZONA...STRONGER WINDS ARE EXPECTED TO DEVELOP WITH WIND SPEEDS OF 35 TO 45 MPH WITH GUSTS APPROACHING 60 MPH ACROSS THE LITTLE COLORADO RIVER VALLEY AND VICINITY...EASTERN MOGOLLON RIM...AND WHITE MOUNTAINS. A HIGH WIND WATCH IS IN EFFECT FOR THESE AREAS FROM LATE WEDNESDAY MORNING INTO WEDNESDAY EVENING. IN ADDITION TO THE STRONG WINDS...COLDER TEMPERATURES ARE EXPECTED STARTING LATE WEDNESDAY NIGHT WITH ACCUMULATING MOUNTAIN SNOW AND VALLEY RAIN THURSDAY INTO EARLY FRIDAY.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.